# SDR GLBA20090527A

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 39,393 hours, 43,122 cycles
- Engine: Pwa PW118B
- Engine time: 32,575 hours, 33,037 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT WHILE CLIMBING THROUGH 13000 FT. THE TORQUE DROPPED TO 0% ON THE NR 2 ENGINE AND EEC AURAL AND ANNUNCIATOR WARNINGS  WERE PRESENT WHEN THEY REACHED APPROXIMATELY 13,500 FT. ALL INDICATIONS FULLY RECOVERED 20 SECONDS. THE REST OF THE FLIGHT WAS NORMAL. MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE 14K ALTITUDE SWITCH IAW MM 73-23-01. OPERATIONAL AND LEAK CHECK WERE GOOD. MAINTENANCE ALSO REMOVED AND REPLACED THE NR 2 EEC SWITCH IAW GMM VOLUME 6, 12.9.0. OPERATIONAL CHECK WAS GOOD.
